# SDR VTZA96182

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Baggage Pod
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6178 - TYS-IAD - AFTER LANDING WHILE TAXIING UP TO THE GATE, DECLARED AN EMERGENCY DUE TO THE POD SMOKE DETECTOR WARNING LIGHT ILLUMINATING.  AIRCRAFT COMPLETED TAXI TO GATE WITH NO FURTHER INCIDENTS.  MX REPLACED THE SMOKE DETECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
